Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mdawg202

real quick question

Recommended Posts

I was actually told not to use anything with the retin-a because it dilutes it and it doesnt work as well... You definately cant use BP with it, because they cancel each other out. If you are getting results, keep using moisturizer with it, but if you feel like its not working..try using it without moisturizer.

Share this post


Link to post
Share on other sites

From a dermatology website and also the same instructions my derm gave me:

Retin-A Help

Here are some guidelines that may make it easier to take this great medicine.

Wash your face with a mild facial scrub or rough wash cloth. This will help reduce the noticeable flaking.

After washing, apply a good water-based moisturizer. Yes, guys, this applies to you too. The moisturizer will make the drying effect of the medicine more tolerable.

Apply Retin-A in a thin layer at night. A small amount goes a long way.

If flaking occurs during the day use a wash cloth to remove it and apply more moisturizer, or just apply moisturizer.

Try using a moisturizer that also contains a sunscreen. If not, apply sunscreen anytime you are in the sun even for a short amount of time. Tretinoin makes you more susceptible to sunburn.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×